# SDR USAA051374

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fr 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FS 17 AT Y1292; CORROSION LEVEL 1; TASK JA-220-53500.  INSTALLED FILLER PER SRM 51-00-14 FIG 204, DEFECT SIZE: 3/4" BY 3/4".
